Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 46, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 4:49 PM EDT for 6 counties in Pennsylvania. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 4:49 PM EDT (20:49 UTC)
- Expired
- Jun 3, 2020, 5:30 PM EDT
- In force
- 41 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Centre County, PA, Juniata County, PA, Mifflin County, PA, Northumberland County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 86 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 4:58 PM EDT | HAIL 1 | Troxelville, PA | QUARTER SIZE HAIL IN TROXELVILLE. |
| Jun 3, 5:07 PM EDT | TSTM WND DMG | 2 E Beavertown, PA | CAMPGROUND DESTROYED AT 275 CAMPGROUND LN IN BEAVER TWP. |
| Jun 3, 5:20 PM EDT | TSTM WND DMG | 2 Sse Meiserville, PA | MULTIPLE TREES SNAPPED ALONG ROUTE 11. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:52 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 8.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
983
WUUS51 KCTP 032049
SVRCTP
PAC027-067-087-097-109-119-032130-
/O.NEW.KCTP.SV.W.0046.200603T2049Z-200603T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
449 PM EDT Wed Jun 3 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Southwestern Northumberland County in central Pennsylvania...
Northeastern Mifflin County in central Pennsylvania...
Southeastern Centre County in central Pennsylvania...
Northeastern Juniata County in central Pennsylvania...
Snyder County in central Pennsylvania...
Southwestern Union County in central Pennsylvania...
* Until 530 PM EDT.
* At 449 PM EDT, a severe thunderstorm was located over Weikert,
moving southeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to trees, roofs, and siding.
* This severe thunderstorm will be near...
Laurelton Center around 450 PM EDT.
Paxtonville, Troxelville, Penns Creek and Beaver Springs around
500 PM EDT.
Fremont, Mount Pleasant Mills, Middleburg, Kreamer, Meiserville
and Richfield around 510 PM EDT.
Port Trevorton around 520 PM EDT.
Other locations impacted by this severe thunderstorm include
Beavertown, Freeburg, Hartleton, Dalmatia, Herndon and East Salem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 7680 4062 7684 4063 7686 4061 7689
4060 7692 4063 7695 4061 7701 4059 7717
4056 7717 4056 7718 4083 7752 4099 7734
4100 7730 4066 7673
TIME...MOT...LOC 2049Z 303DEG 41KT 4087 7725
HAIL...1.00IN
WIND...60MPH
$$
Jurewicz1 follow-up statement
447
WWUS51 KCTP 032109
SVSCTP
Severe Weather Statement
National Weather Service State College PA
509 PM EDT Wed Jun 3 2020
PAC027-087-119-032119-
/O.CAN.KCTP.SV.W.0046.000000T0000Z-200603T2130Z/
Mifflin PA-Centre PA-Union PA-
509 PM EDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MIFFLIN...
SOUTHEASTERN CENTRE AND SOUTHWESTERN UNION COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central and central Pennsylvania.
LAT...LON 4072 7722 4086 7707 4085 7704 4066 7673
4065 7680 4062 7684 4063 7686 4061 7689
4060 7692 4063 7695 4061 7701 4060 7707
TIME...MOT...LOC 2109Z 309DEG 36KT 4075 7707
$$
PAC067-097-109-032130-
/O.CON.KCTP.SV.W.0046.000000T0000Z-200603T2130Z/
Northumberland PA-Juniata PA-Snyder PA-
509 PM EDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SOUTHWESTERN NORTHUMBERLAND...NORTHEASTERN JUNIATA AND CENTRAL
SNYDER COUNTIES...
At 509 PM EDT, a severe thunderstorm was located over Paxtonville,
moving southeast at 40 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Mount Pleasant Mills, Fremont and Kreamer around 510 PM EDT.
Meiserville and Port Trevorton around 520 PM EDT.
Urban around 530 PM EDT.
Other locations impacted by this severe thunderstorm include
Beavertown, Freeburg, Dalmatia and Herndon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4072 7722 4086 7707 4085 7704 4066 7673
4065 7680 4062 7684 4063 7686 4061 7689
4060 7692 4063 7695 4061 7701 4060 7707
TIME...MOT...LOC 2109Z 309DEG 36KT 4075 7707
HAIL...1.50IN
WIND...70MPH
$$
JurewiczWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 3, 3:40 PM EDT, 1 hour 9 minutes before
Area Forecast Discussion National Weather Service State College PA 340 PM EDT Wed Jun 3 2020 .SYNOPSIS... Additional showers and thunderstorms will be quickly forming late this afternoon into this evening across the northern half of the state and will drift into southern PA early this evening as a frontal boundary pushes through the state. It will remain unsettled Thursday into Friday, and possibly right into the weekend. High pressure and dry air take hold Sunday and lasts into Tuesday. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... The nose of MU capes exceeding 2000 J/KG is nosing into the NW mtns attm and the airmass is recovering quickly after this morning's widespread showers and strong to svr tsra. Showers and scattered strong TSRA were firing rapidly within this region of increasing instability. 0-1km were EHI's were between 1-2 M2/S2 across much of our central and western zones, with 0-1km bulk shear between 20-25 KTS. LCL heights were also only 750-1000M over roughly the NW half of the CWA. The blossoming area of convection will sink right through the current SPC Day 1 Slight Risk area for svr and strengthen over the next several hours. By 00Z Thu, the broken line of strong to SVR convection will be across the southern 1-2 layers of PA counties, and sink south of the Mason/Dixon line around dark. Temps have rebounded into the low-mid 80s across all but the northern tier with sfc dewpoints mainly in the mid to upper 60s. Westerly winds will continue to gust into the teens and 20s over the SW/SC ahead of the expanding area of TSRA fueling SR inflow. && .SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/... Storms should still be going early this evening in the southern third of the area. Clearing will spread south across the region late tonight, but may self-destruct and turn to some fog. Low clouds are also possible where the wind is an upslope (Alleghenies). Storms/showers will diminish for everyone but they could hang on until around or shortly after midnight across the Laurels. Sticky air will keep the temps from falling out of the mid 60s for about half of the area, though some clearing will allow the nrn mtns to dip into the 50s. The old boundary will likely be along the srn border Thurs morning, the sfc wind will be light and SWrly. Upper flow flattens to a W-E direction, and lingering moisture and daytime heat will lead to showers and storms in the aftn. The shear will be lacking, but CAPEs could reach 1000 or better across the south. So, a few of the storms could go severe, but most likely, without the shear, many will be sub-severe. SPC MRGL risk is enough to keep a close eye on them. Maxes Thurs will be just as warm across the north than the south, thanks to more sun up north. The coolest place will be the Laurels where clouds and a higher chc of showers exist. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... The old front will stall near the PA-MD border on Thu, keeping a chance of rain showers and maybe a few PM tstms through Fri. Generally a quarter to half an inch of rain is expected across the southern counties Thu-Fri, with locally higher amounts in storms. Lesser amounts north. The stationary front is progged to move offshore Fri night, with slightly drier air moving in for Sat. Another cold front and shortwave trough may touch off isolated showers/storms Sat, but drier air will be a limiting factor. Cooler, drier air will move in behind this front for Sun-Mon. We will see a warming trend into the middle of next week as the remnants of TS Cristobal moving up the MS valley help build an upper ridge over the eastern US. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... A second round of scattered showers and t-storms will develop across parts of the airspace late this afternoon through early tonight. Outside of t-storms, expect mainly VFR conditions to prevail during the 03/012Z TAF period. Some patchy fog is possible in the northern tier late tonight into early Thursday. Outlook... Thu...Showers/t-storms likely especially srn 1/2. Fri-Sat...Chance of showers/t-storms. Sun...VFR/no sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Lambert NEAR TERM...Lambert SHORT TERM...Dangelo/Lambert LONG TERM...Gartner/Colbert AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 4:24 PM EDT, 25 minutes before
Hazardous Weather Outlook National Weather Service State College PA 424 PM EDT Wed Jun 3 2020 PAZ011-012-018-019-041-045-046-049>053-058-042030- Cameron-Northern Clinton-Northern Centre-Southern Centre- Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder- Montour-Northumberland-Columbia-Schuylkill- 424 PM EDT Wed Jun 3 2020 ...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-017-037-042-042030- Warren-McKean-Potter-Elk-Clearfield-Tioga-Sullivan- 424 PM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033>035-042030- Somerset-Bedford-Fulton- 424 PM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Isolated severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024>026-036-042030- Cambria-Blair-Huntingdon-Franklin- 424 PM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Isolated severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible late today and this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ027-028-056-057-059-063>066-042030- Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 424 PM EDT Wed Jun 3 2020 ...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jun 3, 1:34 PM EDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND DMG SMETHPORT 41.80N 78.44W
06/03/2020 MCKEAN PA COUNTY OFFICIAL
NUMEROUS TREES AND WIRES DOWN AROUND
SMETHPORT SCHOOL BUILDINGS.
&&
ARTLocal storm report, Jun 3, 1:37 PM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
137 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 AM TSTM WND DMG 3 ENE SMETHPORT 41.82N 78.38W
06/03/2020 MCKEAN PA COUNTY OFFICIAL
TREES AND WIRES DOWN ALONG BAKER ROAD.
&&
ARTSpecial weather statement, Jun 3, 2:55 PM EDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service State College PA
255 PM EDT Wed Jun 3 2020
PAZ010-011-031930-
Cameron PA-Elk PA-
255 PM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ELK AND CAMERON
COUNTIES UNTIL 330 PM EDT...
At 254 PM EDT, Doppler radar indicated a strong thunderstorm near
Truman, moving southeast at 45 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
This strong thunderstorm will be near...
Benezette around 305 PM EDT.
Hicks Run around 310 PM EDT.
Other locations impacted by this storm include Driftwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4137 7799 4125 7807 4122 7810 4123 7828
4141 7858 4156 7845
TIME...MOT...LOC 1854Z 302DEG 37KT 4144 7843
JurewiczSpecial weather statement, Jun 3, 3:53 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service State College PA
353 PM EDT Wed Jun 3 2020
PAZ006-011-012-032030-
Potter PA-Northern Clinton PA-Cameron PA-
353 PM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF POTTER...CAMERON...AND
CLINTON COUNTIES UNTIL 430 PM EDT...
At 352 PM EDT, Doppler radar indicated a strong thunderstorm over
Stevenson Dam, moving southeast at 40 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
This strong thunderstorm will be near...
Tamarack around 400 PM EDT.
Westport around 405 PM EDT.
Renovo and South Renovo around 410 PM EDT.
Hyner around 415 PM EDT.
Glen Union around 420 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4128 7743 4125 7740 4113 7751 4111 7759
4141 7818 4157 7802
TIME...MOT...LOC 1952Z 310DEG 45KT 4143 7802
JurewiczSpecial weather statement, Jun 3, 4:01 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service State College PA
401 PM EDT Wed Jun 3 2020
PAZ019-045-049-032045-
Southern Clinton PA-Union PA-Southern Centre PA-
401 PM EDT Wed Jun 3 2020
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CENTRE...UNION...AND
CLINTON COUNTIES UNTIL 445 PM EDT...
At 401 PM EDT, Doppler radar indicated a strong thunderstorm over
Mackeyville, moving southeast at 40 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
This strong thunderstorm will be near...
Rebersburg around 410 PM EDT.
Carroll and Woodward around 420 PM EDT.
Laurelton Center, R.B. Winter State Park and Weikert around 425 PM
EDT.
Sand Bridge State Park around 430 PM EDT.
Mifflinburg and Forest Hill around 435 PM EDT.
Penns Creek and Vicksburg around 440 PM EDT.
Other locations impacted by this storm include Loganton, New Berlin,
Hartleton, McCall Dam State Park and Lock Haven University.
This includes the following COVID-19 Test Sites...
UPMC Susquehanna Lock Haven.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4089 7685 4089 7694 4087 7700 4086 7702
4087 7706 4083 7727 4104 7761 4113 7752
4117 7745 4090 7684
TIME...MOT...LOC 2001Z 305DEG 35KT 4107 7747
JurewiczLocal storm report, Jun 3, 4:34 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
434 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG 3 SSE DRIFTWOOD 41.30N 78.10W
06/03/2020 CAMERON PA 911 CALL CENTER
TREES DOWN ACROSS WYKOFF RUN RD.
&&
ARTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:39 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 96 min |
| Jun 3, 1:28 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 25 min |
| Jun 3, 1:49 AM EDT | Areal Flood Advisory | CTP | McKean | 116 min |
| Jun 3, 1:58 AM EDT | Special Weather Statement | CTP | Cameron, Clinton | 32 min |
| Jun 3, 2:29 AM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 2 hr |
| Jun 3, 3:35 AM EDT | Special Weather Statement | CTP | Juniata | 25 min |
| Jun 3, 4:04 AM EDT | Special Weather Statement | CTP | Juniata, Perry | 41 min |
| Jun 3, 4:23 AM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jun 3, 6:12 AM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 3, 8:05 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jun 3, 9:00 AM EDT | Special Weather Statement | CTP | Cameron, Elk | 30 min |
| Jun 3, 9:36 AM EDT | Special Weather Statement | CTP | Clearfield | 39 min |
| Jun 3, 9:52 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 38 min |
| Jun 3, 10:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 45 min |
| Jun 3, 10:17 AM EDT | Special Weather Statement | CTP | Columbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more | 43 min |
| Jun 3, 10:36 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more | 54 min |
| Jun 3, 10:50 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 40 min |
| Jun 3, 11:19 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 56 min |
| Jun 3, 2:55 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Jun 3, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton | 54 min |
| Jun 3, 3:53 PM EDT | Special Weather Statement | CTP | Clinton | 37 min |
| Jun 3, 4:01 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Jun 3, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 64 min |
| Jun 3, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 47 min |
| Jun 3, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Jun 3, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 3, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Snyder | 64 min |
| Jun 3, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Snyder | 57 min |
| Jun 3, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 63 min |
| Jun 3, 6:21 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 54 min |
| Jun 3, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Perry | 57 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| Jun 3, 7:27 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.